Differential and Integral Equations
- Differential Integral Equations
- Volume 13, Number 4-6 (2000), 707-720.
Perturbation method for a class of nonlinear Dirac equations
This paper deals with a class of nonlinear Dirac equations. We relate their solutions to those of nonlinear Schrödinger equation by a perturbation parameter. It is demonstrated that the nondegenerate solution (ground state) of Schrödinger equation generates solutions for Dirac equation.
Differential Integral Equations, Volume 13, Number 4-6 (2000), 707-720.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35Q40: PDEs in connection with quantum mechanics
Secondary: 35B20: Perturbations 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics
Ounaies, H. Perturbation method for a class of nonlinear Dirac equations. Differential Integral Equations 13 (2000), no. 4-6, 707--720. https://projecteuclid.org/euclid.die/1356061246